# SDR UALA2011062002999

- Difficulty date: June 19, 2011
- Submitted: July 14, 2011
- Operation: Air carrier
- Aircraft: N664UA
- Make and model: Boeing 767322
- Aircraft serial: 29236
- Aircraft time: 45,996 hours, 12,590 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 78671
- Condition: Inoperative
- Location: Seat 33ab
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT SEAT 33AB INOPERATIVE.  REPLACED SEAT EMERGENCY LIGHT ASSY, OPS CHECKED OKAY.
